# SDR FDEA201706301790

- Difficulty date: June 30, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 62,064 hours, 14,149 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE CAVITY BEADED DOUBLER  CRACKED AT BS XOS 667.  THE DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-31-01-0G, AND DRAWING ARB3954, REVISION K. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
